Homozygous deletions of the multiple tumor suppressor gene 1 in the progression of human astrocytomas

Walker, David G., Duan, Wei, Popovic, Emil A., Kaye, Andrew H., Tomlinson, Frank H. and Lavin, Martin 1995, Homozygous deletions of the multiple tumor suppressor gene 1 in the progression of human astrocytomas, Cancer research, vol. 55, no. 1, pp. 20-23.

Attached Files
Name Description MIMEType Size Downloads

Title Homozygous deletions of the multiple tumor suppressor gene 1 in the progression of human astrocytomas
Author(s) Walker, David G.
Duan, WeiORCID iD for Duan, Wei orcid.org/0000-0001-5782-9184
Popovic, Emil A.
Kaye, Andrew H.
Tomlinson, Frank H.
Lavin, Martin
Journal name Cancer research
Volume number 55
Issue number 1
Start page 20
End page 23
Total pages 4
Publisher American Association for Cancer Research
Place of publication Philadelphia, Pa.
Publication date 1995-01-01
ISSN 0008-5472
Keyword(s) Science & Technology
Life Sciences & Biomedicine
Oncology
CRITICAL REGION
GLIOMAS
HETEROGENEITY
Language eng
Indigenous content off
Field of Research 1112 Oncology and Carcinogenesis
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1995, American Association for Cancer Research
Persistent URL http://hdl.handle.net/10536/DRO/DU:30128060

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 141 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 22 Jul 2019, 10:04:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.